# SDR AALA20161213020

- Difficulty date: December 10, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 53,022 hours, 21,375 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED.  TEN MINUTES INTO FLIGHT, RIGHT FORWARD FUEL PUMP LOWER PRESSURE LIGHT ILLUMINATED.  CLEANED CONNECTOR ON PUMP LOW PRESSURE SWITCH IAW FIM 28-22-00-810-806.  OPERATIONAL CHECK GOOD.
